# SDR USAA2013020700023

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,951 hours, 42,818 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9465 - UNABLE TO DROP NOSE GEAR MANUALLY.  ACCOMPLISHED LUBRICATION OF NOSE LANDING GEAR IAW B737 AMM 12-21-21.  OPS CHECK NOSE GEAR MANUAL EXTENSION SYSTEM TEST, OPS TEST NORMAL & RELEASE HANDLE FORCE WITHIN LIMITS, (80LBS) IAW B737 AMM 32-35-00.
